# SDR SWAA073493

- Difficulty date: July 15, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 66,098 hours, 61,143 cycles
- Engine: Ge CFM56*
- Engine time: 62,737 hours, 58,423 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 1663M24P01AP
- Condition: Warped
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAN BLADES NR 6 & NR 7 WARPED.  REMOVED AND REPLACED BOTH NR 2 ENG FAN BLADES PER MM.
